# SDR GLBA200930041

- Difficulty date: April 30, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 27,373 hours, 33,800 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1143800653
- Part serial: 376MU
- Condition: Erratic
- Location: Engine Torque
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT 2300 NR 1 TORQUE GAUGE WAS FLUCTUATING 200-300FT/LBS. COULD HEAR THE CHANGE IN TORQUE. OCCURRED WITH PROP SYNC ON AND OFF. WHEN TORQUE BELOW 2500FT/LBS IN DESCENT ALL PWR CHANGE DECREASES AN ADDITIONAL 300FT/LBS WITHOUT BEING COMMANDED WITH POWER LEVERS. FLUCTUATIONS NOTED IN CRUISE NOT OBSERVED BELOW 16000.  MAINTENANCE REMOVED AND REPLACED THE NR 1 TORQUE INDICATOR I.A.W. BMM 31-10-00. OPERATIONAL CHECKS WERE GOOD. NO DEFECTS NOTED.
